MAUDE Adverse Event Report: CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE

CORCYM S.R.L. PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE; TISSUE HEART VALVE
Model Number PVF-L
Medical Device Problem Code Perivalvular Leak (1457)
Health Effect - Clinical Code Aortic Valve Insufficiency/ Regurgitation (4450)
Date of Event 08/19/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The manufacturing and material records for the device involved in this event, as they pertain to the reported issue, were retrieved and reviewed by the manufacturer¿s quality engineering.The results confirmed that this prosthesis satisfied all required material, visual, and performance standards at the time of manufacture and release.Manufacturer is performing the investigation on the returned device.A follow up report will be provided upon completion of this investigation and/or receipt of any further information.
 
Event or Problem Description
On (b)(6) 2025, during an avr case, the patient's annulus was assessed using an annulus sizer and a perceval plus valve size l was implanted in the patient.However, postoperative echocardiography revealed significant pvl, necessitating explantation of the perceval valve.The procedure was then completed using a 23mm conventional valve from another manufacturer.Reportedly, it was an isolated mics surgery, patient's annulus was around 23 mm, patient remained stable through the surgery, and patient's outcome was good.As reported, no mis-sizing nor positioning difficulty was noted and there was no abnormal geometry in patient's anatomy.No further information is available at this time.
 
Additional Manufacturer Narrative
Updated sections b4, g3, g6, h2, h3, h6.Review of the data filed in the device history record of the returned perceval plus heart valve sn (b)(6), confirmed that the valve satisfied all material, dimensional, and performance standards required for a perceval plus heart valve prosthesis pvf-l at the time of manufacture and release.The device was returned to the manufacturer for investigation.The visual inspection performed on the returned prosthesis confirmed the absence of pre-existing defects.The deployment simulation, performed on the returned valve, did not reveal any anomalies.The prosthesis appeared to be globally well deployed and stably fixed.No paravalvular leaks were observed during the static leak test, further confirming the stability of the positioning and sealing performance.Based on the analyses carried out, a correlation between the reported issue and the quality of the returned device can be excluded.As none of the reported issues were reproducible during the investigation, it was not possible to determine a definitive root cause.Further, no deficits were noted during the manufacturing documents review.However, based on the manufacturer¿s experience, the reported complications may be related to a possible malpositioning of the device, likely influenced by the complexity of the mics procedure.

Brand Name
PERCEVAL PLUS SUTURELESS AORTIC HEART VALVE
Common Device Name
TISSUE HEART VALVE
Manufacturer (Section D)
CORCYM S.R.L.
via per crescentino sn
saluggia, vc
Manufacturer (Section G)
CORCYM S.R.L.
strada crescentino saluggia vercelli
saluggia, vc
Manufacturer Contact
laura mannino
5005 north fraser way
burnaby, bc 
MDR Report Key23092027
Report Number3005687633-2025-00128
Device Sequence Number15876424
Product Code LWR
UDI-Device Identifier08022057015389
UDI-Public(01)08022057015389(240)PVF-L(17)290308
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P150011S013
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/24/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberPVF-L
Device Catalogue NumberPVF-L
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/28/2025
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/24/2025
Initial Report FDA Received Date09/18/2025
Supplement Report FDA Received Date10/24/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/09/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown